# SDR DL76G060689

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 29,663 hours, 4,578 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 8113903
- Part serial: 98061121
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ENGINE ROTATION DURING START OF LEFT ENG.  REPLACED NR 1 ENG START VALVE.
